# SDR DL72K990740

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK ON ANGLE FWD SIDE OF FS 910 RT ABOVE AND FWD OF H BRACKET.  REPAIRED PER MM 53-11-0, TIME LIMITED REPAIR.
